Glucagon therapy as a possible cause of erythema necrolyticum migrans in two neonates with persistent hyperinsulinaemic hypoglycaemia.
Аннотация
UNLABELLED: Erythema necrolyticum migrans (ENM) usually presents as a cutaneous paraneoplastic phenomenon which is in most cases associated with a glucagon-producing tumour. Here it is for the first time described as a side-effect of glucagon treatment in persistent hyperinsulinaemic hypoglycaemia of infancy (PHHI). In both patients, the skin lesions disappeared after discontinuation of glucagon administration. In the first child the erythema resolved without scarring within 10 days after glucagon was substituted with other medication while in the second patient healing followed subtotal pancreatectomy which rendered glucagon infusion unnecessary. Initially the clinical resemblance to atopic dermatitis is prone to cause diagnostic errors, especially in this age group.
CONCLUSION
erythema necrolyticum migrans should be considered as a differential diagnosis in patients who develop erythematosquamous skin lesions under glucagon treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.